# SDR REXA2024021600196

- Difficulty date: September 18, 2023
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Bs 295-310 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R IS CORRODED BETWEEN F.S. 295 TO F.S. 310. REPLACED AND INSTALLED NEW SERVICEABLE STGR 26R P/N SH670-31634-2S AT FS 280 TO 333 IAW CRJ900 51-42-06-001-001-A01
